Hi there. hopefully someone can answer my question or give me some advice please?I have had leg pains for about 2 years now. The Dr. started me on Neurontin and worked fantastic. The only thing that was horrible is that my face and back broke out soooo bad. Did anyone else have this problem?
Hello vividri, & welcome to the site. I can only tell you what experience my husband has had with neurontin, & he has been taking it for years for his neuropathy in his legs. He has not had any breaking out from this drug at all. Now everyone can react differently to each & every drug, so I would do some more research on it before making a conclusion on just my answer. Go to Drugs A to Z above, & it will be listed. You can get every bit of info about it there if that is a side effect. Hope this helped...
I've been on Gabapentin(generic neurontin) 5x 900mg a day for over 5 yrs. & have never had the side effects you mentioned,but as Mary mentioned eveyones body is different. So how one medication reacts one person doesn't mean it will do the same with someone else's. Granted you are talking about an great extreme,I suppose it wouldn't be that odd for something like that to happen to someone. Have you grid the brand name Neurontin? Some generics by law have the exact same active ingredients in them but also have some "filler" in them that could be causing the side effects you spoke of,but only your doctor could answer that for sure so I'd set up an appointment & find out for sure. If you found this helpful please say so because I've answered a lot of questions & unless people check that they found them helpfull I don't get credit for it,but by all means if you didn't find it helpful then say you didn't. Good luck.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 19 answers
Posted 18 Aug 2010 • 2 answers
Posted 13 May 2011 • 5 answers
Posted 14 Jan 2015 • 2 answers
Posted 13 Jun 2017 • 2 answers